Об индексных множествах m-степеней

С. Каллибеков

Sibirskij matematiceskij zurnal (1971)

  • Volume: 12, Issue: 6, page 1292-1300
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Каллибеков, С.. "Об индексных множествах m-степеней." Sibirskij matematiceskij zurnal 12.6 (1971): 1292-1300. <http://eudml.org/doc/60952>.

author = {Каллибеков, С.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {рекурсивно перечисляемые множества; главная вычисляемая нумерация; индексные множества},
language = {rus},
number = {6},
pages = {1292-1300},
publisher = {Izd. AN SSSR},
title = {Об индексных множествах m-степеней},
url = {http://eudml.org/doc/60952},
volume = {12},
year = {1971},

AU - Каллибеков, С.
TI - Об индексных множествах m-степеней
JO - Sibirskij matematiceskij zurnal
PY - 1971
VL - 12
IS - 6
SP - 1292
EP - 1300
LA - rus
KW - рекурсивно перечисляемые множества; главная вычисляемая нумерация; индексные множества
UR - http://eudml.org/doc/60952
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.